# SDR USAA060102

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 64,774 hours, 64,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 654N0010128
- Condition: Corroded
- Location: Bs 1468
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STA 1468, STR 29L, WL 130; CORROSION LEVEL 1; TASK C53-155-02.  REMOVED & REPLACED STR & INSTALLED NEW SPLICE PER SRM 51-40-02, 51-10-02, 53-00-03, DEFECT SIZE: 2"L X 1"W X .060"D (2 AREAS).
